# SDR CA020128001

- Difficulty date: January 18, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 100 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16212401
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   DURING ANNUAL INSPECTION THE MAIN WHEELS WERE REMOVED FOR BEARING LUBRICATION AND INSPECTION. THE BEARING RACES REQUIRED REPLACEMENT. UPON REMOVAL OF THE RACES THE WHEEL WAS FOUND CORRODED BEYOND LIMITS. BOTH WHEEL ASSEMBLIES HAVE BEEN REMOVED FROM SERVICE ANAD WERE REPLACED WITH SERVICEABLE MAIN WHEEL ASSEMBLIES. NOTE THE MAIN WHEEL ASSEMBLIES ARE MAGNESIUM.
